# SDR SWAA2022021469374

- Difficulty date: February 4, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737*
- Aircraft serial: 29367
- Aircraft time: 45,179 hours, 239,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: LOOSE
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXIT EMERGENCY LIGHT INOP. / [01] SWAPED EMERGENCY BATTERY PACK'S & POWER SUPPLY'S 1674-1675 AS PER REF B737 AMM 33-51-06-960-805 NO HELP; RETURNED TO ORIGINAL POSITION; [02] VERIFIED STEP 1; [03] PERFORMED T/S FOUND ELECTRICAL CONNECTOR D40042P LOOSEN; RESECURE CONNECTOR D40042P AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST NORMAL I.A.W AMM 33-51-00-710-801 AND W.D.M 33-51-12; [04] VERIFIED 3;COMPLETE
